# SDR SIMA201003504

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 214,876 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND THE LEFT OMEGA BEAM AT FRAME 29 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION IS PENDING.  REPAIRED THE OMEGA BEAM WITH DOUBLER REPAIR IAW EMBRAER SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
